首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Structurally stable three-dimensional and two-dimensional laser half pearcey beams
  • 作者:A.A. Kovalev ; V.V. Kotlyar ; S.G. Zaskanov
  • 期刊名称:Computer Optics / Компьютерная оптика
  • 印刷版ISSN:0134-2452
  • 电子版ISSN:2412-6179
  • 出版年度:2014
  • 卷号:38
  • 期号:2
  • 页码:193-197
  • 语种:Russian
  • 出版社:Samarskii Natsional'nyi Issledovatel'skii Universitet imeni Akademika S.P. Koroleva,Samara National Research University
  • 摘要:We obtain a new solution of the paraxial Helmholtz equation that describes a family of three-dimensional and two-dimensional structurally stable half-Pearcey beams (HP-beams). HP-beams generalize Pearcey beams obtained in Opt. Express, 20, 18955 (2012), since these Pearcey beams can be considered as the sum of two first-order HP-beams. Three-dimensional HP-beams have angular spectrum of plane waves, which is non-zero at a half of parabola. For functions of HP-beams complex amplitudes, the orthogonality properties have been revealed. For two-dimensional HP-beam acceleration and deceleration of trajectory has been shown for areas before and beyond the focal plane respectively.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有